Banach Journal of Mathematical Analysis

Some results on matrix polynomials in the max algebra

Neda Ghasemizadeh and Gholamreza Aghamollaei

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For any $n \times n$ nonnegative matrix $A$, and any norm $\|.\|$ on $\mathbb{R}^n$, $\eta_{\|.\|}(A)$ is defined as $ \sup\ \{\frac{\|A \otimes x\|}{\|x\|} :\ x\in \mathbb{R}_+^n \ , \ x\neq 0\}.$ Let $P(\lambda)$ be a matrix polynomial in the max algebra. In this paper, we introduce $\eta_{\|.\|}[P(\lambda)]$, as a generalization of the matrix norm $\eta_{\|.\|}(.)$, and we investigate some algebraic properties of this notion. We also study some properties of the maximum circuit geometric mean of the companion matrix of $P(\lambda)$ and the relationship between this concept and the matrices $P(1)$ and coefficients of $P(\lambda)$. Some properties of $\eta_{\|.\|}(\Psi)$, for a bounded set of max matrix polynomials $\Psi$, are also investigated.

Article information

Source
Banach J. Math. Anal., Volume 9, Number 1 (2015), 17-26.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1419000574

Digital Object Identifier
doi:10.15352/bjma/09-1-2

Mathematical Reviews number (MathSciNet)
MR3296082

Zentralblatt MATH identifier
1312.15036

Subjects
Primary: 15A80: Max-plus and related algebras
Secondary: 47A30: Norms (inequalities, more than one norm, etc.) 47A56: Functions whose values are linear operators (operator and matrix valued functions, etc., including analytic and meromorphic ones) 15A60: Norms of matrices, numerical range, applications of functional analysis to matrix theory [See also 65F35, 65J05] 15A18: Eigenvalues, singular values, and eigenvectors

Keywords
Matrix polynomials Max algebra Nonnegative matrices maximum circuit geometric mean

Citation

Ghasemizadeh, Neda; Aghamollaei, Gholamreza. Some results on matrix polynomials in the max algebra. Banach J. Math. Anal. 9 (2015), no. 1, 17--26. doi:10.15352/bjma/09-1-2. https://projecteuclid.org/euclid.bjma/1419000574


Export citation